# SDR DHL2007741529

- Difficulty date: August 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Stiffener
- Part number: 651986310
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RT TRUNNION AFT STIFFENER CORRODED OUT OF LIMITS.  LOCATED AND DRILLED NEW STIFFENER, TREATED, PRIMED, AND INSTALLED NEW STIFFENER PER B727 SRM 51-10-2, 51-30-5, AND 51-30-2.
